A remainder estimate for branched rough differential equations. (English) Zbl 1510.60092

Summary: Based on two isomorphisms of Hopf algebras, we provide a bound in the optimal order on the remainder of the truncated Taylor expansion for controlled differential equations driven by branched rough paths.


60L20 Rough paths
60L70 Algebraic structures and computation
Full Text: DOI arXiv


[1] Horatio Boedihardjo. Decay rate of iterated integrals of branched rough paths. Annales de l’Institut Henri Poincaré C, Analyse non linéaire, 35(4):945-969, 2018. · Zbl 1391.60122
[2] Horatio Boedihardjo and Ilya Chevyrev. An isomorphism between branched and geometric rough paths. Annales de l’Institut Henri Poincaré, Probabilités et Statistiques, 55(2):1131-1148, 2019. · Zbl 1426.60065
[3] Horatio Boedihardjo, Terry Lyons, and Danyu Yang. Uniform factorial decay estimates for controlled differential equations. Electronic Communications in Probability, 20:1-11, 2015. · Zbl 1333.60117
[4] John C Butcher. An algebraic theory of integration methods. Mathematics of Computation, 26(117):79-106, 1972. · Zbl 0258.65070
[5] Frédéric Chapoton. Free pre-Lie algebras are free as Lie algebras. Canadian Mathematical Bulletin, 53(3):425-437, 2010. · Zbl 1195.18002
[6] Alain Connes and Dirk Kreimer. Hopf algebras, renormalization and noncommutative geometry. Communications in Mathematical Physics, 199(1):203-242, 1998. · Zbl 0932.16038
[7] Alain Connes and Dirk Kreimer. Lessons from quantum field theory: Hopf algebras and spacetime geometries. Letters in Mathematical Physics, 48(1):85-96, 1999. · Zbl 0965.81046
[8] Philippe Flajolet and Robert Sedgewick. Analytic combinatorics. Cambridge University Press, 2009. · Zbl 1165.05001
[9] Loïc Foissy. Les algebres de Hopf des arbres enracinés décorés, II. Bulletin des sciences mathematiques, 126(4):249-288, 2002. · Zbl 1013.16027
[10] Loïc Foissy. Finite dimensional comodules over the Hopf algebra of rooted trees. Journal of Algebra, 255(1):89-120, 2002. · Zbl 1017.16031
[11] Peter K Friz and Nicolas B Victoir. Multidimensional stochastic processes as rough paths: theory and applications, volume 120. Cambridge University Press, 2010. · Zbl 1193.60053
[12] Massimiliano Gubinelli. Ramification of rough paths. Journal of Differential Equations, 248(4):693-721, 2010. · Zbl 1315.60065
[13] Lajos Gergely Gyurkó. Differential equations driven by \(Π\)-rough paths. Proceedings of the Edinburgh Mathematical Society, 59(3):741-758, 2016. · Zbl 1383.60046
[14] Robert Grossman and Richard G Larson. Hopf-algebraic structure of families of trees. Journal of Algebra, 126(1):184-210, 1989. · Zbl 0717.16029
[15] Keisuke Hara and Masanori Hino. Fractional order Taylor’s series and the neo-classical inequality. Bulletin of the London Mathematical Society, 42(3):467-477, 2010. · Zbl 1194.26027
[16] Michael Hoffman. Combinatorics of rooted trees and Hopf algebras. Transactions of the American Mathematical Society, 355(9):3795-3811, 2003. · Zbl 1048.16023
[17] Terry J Lyons. Differential equations driven by rough signals. Revista Matemática Iberoamericana, 14(2):215-310, 1998. · Zbl 0923.34056
[18] Terry J Lyons and Danyu Yang. The theory of rough paths via one-forms and the extension of an argument of Schwartz to rough differential equations. Journal of the Mathematical Society of Japan, 67(4):1681-1703, 2015. · Zbl 1345.60070
[19] Florin Panaite. Relating the Connes-Kreimer and Grossman-Larson Hopf algebras built on rooted trees. Letters in Mathematical Physics, 51(3):211-219, 2000. · Zbl 0959.16023
[20] Christophe Reutenauer. Free Lie algebras. Clarendon Press, Oxford, 1993. · Zbl 0798.17001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.